Embedding of Cycles in Arrangement Graphs

Khaled Day, Anand Tripathi

Research output: Contribution to journalArticle

69 Citations (Scopus)

Abstract

Arrangement graphs have been recently proposed as an attractive interconnection topology for large multiprocessor systems. In this correspondence, we further study these graphs by first proving the existence of Hamiltonian cycles in any arrangement graph. Secondly, we prove that an arrangement graph contains cycles of all lengths ranging between 3 and the size of the graph. Finally, we show that an arrangement graph can be decomposed into node disjoint cycles in many different ways.

Original languageEnglish
Pages (from-to)1002-1006
Number of pages5
JournalIEEE Transactions on Computers
Volume42
Issue number8
DOIs
Publication statusPublished - 1993

    Fingerprint

Keywords

  • Arrangement graphs
  • disjoint cycles
  • embeddings
  • Hamiltonian cycles
  • interconnection networks
  • star graphs

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Hardware and Architecture
  • Software
  • Theoretical Computer Science
  • Electrical and Electronic Engineering

Cite this